Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Use of Retinol to treat skin pigmentation - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Pigmentation Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you
User :   yes DR
User :   i want to kanw abt one medicin.Name:Retinol
Doctor :   Ok
Doctor :   what do you want to know about it
User :   actually i need some medicin for remove black mark on my face
User :   my 2 cheek have black mark(pimple)
Doctor :   Ok do you mean retinoic acid
Doctor :   A
User :   not much more..
User :   but i want to be clear my face..
User :   that i don't knw.. one of my frd suggest this medicin name..but with out comform with any DR.. i don't want to use..
Doctor :   Yes Retinoic acid is used topically to clear such pigmentation marks but it is purely prescription based
Doctor :   It is used as topical hypopigmentation cream
User :   so.. u try to say.. i can't use it without any DR prescription?
User :   hypopigmentation .. means?
Doctor :   yes
Doctor :   but did your friend get it ovr the counter
User :   don't knw Doctor :   it is available on doc
Doctor :   prescripiton
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor